# SDR IXXA100041O

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,856 hours, 19,325 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA24759
- Condition: Defective
- Location: Zone 100
- Part time: 75,856 hours, 19,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT HAND RECIRCULATION FAN WHEN TURNED ON EMITTED A ELECTRICAL ODOR. THE CREW TURNED OFF RIGHT RECIRCULATION FAN AND SMELL WENT AWAY. THEY LANDED IN KWRI WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT RECIRCULATION FAN. OPERATIONAL CHECK GOOD IAW MM 21-20-1. AIRCRAFT RETURNED TO SERVICE.
